MathSciNet Relay Station
MathSciNet bibliographic data
MR1266785 (95h:81031) 81R10 (11F22 11Z05 17B68 81T40)
Coste, A.; Gannon, T. Remarks on Galois symmetry in rational conformal field theories. Phys. Lett. B 323 (1994), no. 3-4, 316–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement